Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Help!! Bipolar, off meds, losing it fenix

Posted by catmint on January 29, 2006, at 14:28:28

In reply to Re: Help!! Bipolar, off meds, losing it, posted by fenix on January 28, 2006, at 18:20:01

> You said you are off of meds. You aren't on any at all? Sometimes if you stop taking them suddenly you can get something known as akathesia which is a feeling of painful agitation and restlessness. If you want to get off of these medicines because of fear of long term effects (quite a prudent thing to do), you should get off of them slowly.
>
> They say it is a chemical balance thing. But really, that is bull, I bet if you got a million dollars right now, you wouldn't be so depressed anymore would ya? Even though past memories would still be there, you at least wouldn't be trapped.

Thank you so much. I did get off the Lamictal slowly, I just don't know what to do from here. This morning my brother died. He was 30. He had muscular dystrophy.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:catmint thread:603849
URL: http://www.dr-bob.org/babble/20060129/msgs/604141.html